MAUDE Adverse Event Report: DEPUY SPINE INC SYMPHONY OCT SYSTEM LATERAL OFFSET CONNECTOR DIAMETER4.0MM, LONG; POSTERIOR CERVICAL SCREW SYSTEM

DEPUY SPINE INC SYMPHONY OCT SYSTEM LATERAL OFFSET CONNECTOR DIAMETER4.0MM, LONG; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 1020-21-402S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent a pcf for treating rheumatism.During the procedure, the surgeon needed to take different screw insertion approaches due to deformed bone areas from the rheumatism.The rod connections were difficult due to the complicated screw alignments, and two of the connectors did not fit.The procedure was completed with a delay of under 30 minutes.This report is for a symphony oct system lateral offset connector diameter4.0mm, long this is report 2 of 2 for (b)(4).

Brand Name
SYMPHONY OCT SYSTEM LATERAL OFFSET CONNECTOR DIAMETER4.0MM, LONG
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14889792
Report Number1526439-2022-00980
Device Sequence Number5150772
Product Code NKG
UDI-Device Identifier10705034520353
UDI-Public(01)10705034520353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020-21-402S
Device Catalogue Number102021402S
Device Lot Number284069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANG LATERAL OFFSET CON 4.0
Patient SexUnknown